# SDR SWAA2024100444000

- Difficulty date: October 1, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,855 hours, 35,921 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE OUT OF POSITION<[01] REPOSITIONED FWD SERVICE DOOR SLIDE IAW MT725-611-06.;[02] REPOSITIONED FWD SERVICE DOOR SLIDE IAW MT725-61-06. CORRECTION MADE FOR INCORRECT AMM REF. ENTERED FOR E117006.;[03] CERTIFY
